# SDR DL757090865

- Difficulty date: May 15, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 78,300 hours, 38,269 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Part number: 314N3011170
- Part serial: W19462301
- Condition: Delaminated
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, LARGE DELAMINATIONS WERE FOUND ON THE PN 314N3011-170, ENGINE INLET ACOUSTIC PANEL, REQUIRING REPLACEMENT OF THE DELAMINATED SKINS. REPAIRED IAW ERA 474812-14.
